Norm inequalities for the minimal and maximal operator, and differentiation of the integral.

Título inglés Norm inequalities for the minimal and maximal operator, and differentiation of the integral.
Título español Desigualdades de norma para los operadores mínimo y máximo, y diferenciación de la integral.
Autor/es Cruz-Uribe, David ; Neugebauer, Christoph J. ; Olesen, Victor
Organización Dep. Math. Trinity Coll., Hartford (Connecticut), Estados Unidos; Dep. Math. Purdue Univ., West Lafayette (Indiana), Estados Unidos
Revista 0214-1493
Publicación 1997, 41 (2): 577-604, 27 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We study the weighted norm inequalities for the minimal operator, a new operator analogous to the Hardy-Littlewood maximal operator which arose in the study of reverse Hölder inequalities. We characterize the classes of weights which govern the strong and weak-type norm inequalities for the minimal operator in the two weight case, and show that these classes are the same. We also show that a generalization of the minimal operator can be used to obtain information about the differentiability of the integral in cases when the associated maximal operator is large, and we give a new condition for this maximal operator to be weak (1, 1).
Clasificación UNESCO 120213
Palabras clave español Operador maximal de Hardy-Littlewood ; Análisis de Fourier ; Funciones medibles
Código MathReviews MR1485505
Icono pdf Acceso al artículo completo